question-icon

Can over dosage of manasmitravatakam lead to blood in urine?

default
Posted on Wed, 13 May 2015
Question: Hi,
Doctor good day!!
i wanted to ask a question for the dosage related to Manasmitravatakam.Lately i have been taking the two pill of the it in a day due to stress.But my doc had advised me take onlyone.So today morning i had little pain in the chest.And when i coughed i had minute trace of blood in that.It was not too much.But i was told that over dosage of manasmitravatakam can lead to this prob or blood from urine.....so just wanted to know is this coz of it or its some different problem.
doctor
Answered by Dr. Senthilnathan Subramanian (59 minutes later)
Brief Answer:
I have not seen such side effects with this pill.

Detailed Answer:
Hi,

Thanks for contacting us.

1. Hyperthyroidism may give you stress and anxiety even though you are in medication.

2. Manasamitra vatakam contains more than 73 drugs and main mineral ingredient is gold. It nuetralises the imbalanced tridosha. I haven't found this side effect (blood stained mucous while coughing) with this pill.

3. If you have a history of respiratory related problem like lower respiratory tract infection problems and chronic coughing, it explains blood while coughing. But if you are free from the mentioned respiratory condition and cough and blood stain occurred immediately after taking manasamitra, it is to be addressed. Better to decrease your dosage and have an opinion with your treating physician for other choice of drug.

4. More than that for your kind information, as your stress and anxiety is secondary to your graves diseases. So treat your hyperthyroidism properly. Through ayurveda we can manage graves disease.

Hope I answered your query

Regards
Dr.S.Senthilnathan

Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Senthilnathan Subramanian (20 minutes later)
Hi doctor,
Thank you for the reply...
About that treatment of hyperthyroidism/graves disease u mentioned in reply, what are the remedy you suggest to me ?
I wanted know to know how can i manage it.I was recently taking the dosage of
1.punarnavasam
2.pratyakshadhatrayadi
3.kumayasav
4.manamitravatakam and
5. kachnaar guggal
but due to unavailablity of the medicine i m not continuing on that.

Do u recommend any other treatment which can be more effective in my case?
One more thing i would like to mention doctor.Before this also once i had taken the 2 pill dosage a day.At that time i had mild bleeding from my nose.Heated sensation in body and urine.then when i reduced the dosage it was fine.And about the cough thing i do have cough problem but i have not had the blood in cough before.

Thanks,
XXXXX
doctor
Answered by Dr. Senthilnathan Subramanian (2 hours later)
Brief Answer:
let me clarifiy

Detailed Answer:
Hai,
Thanks for your reply.

Prescribed medications are usually recommended for graves diseases.

However, Ayurveda insists to treat depending upon the individual constitution with relevant to disease condition.

Physical examination and systemic examination should be done by an ayurvedic physician in person. So that physician can assess the De aligned dosa (vata,pitta,kapha).

As you are already suffering from cough (respiratory tract problem) the above medication (kanchnar guggulu,manasamitra) may induce pitta and blood stain will be there in cough.

So jatamansi , Brahmi will be helpful in replacement for manasamitra. As for as your cough concern kindly treat it with proper medication under physician care.
Temporarily they will prescribe medication to resolve your cough problem.

Diet: sour taste and fatty food, junk food should be avoided. Old rice, barley, moong dal, and Bengal gram all leafy vegetables advised.

Yoga: practicing yoga will be a great benefit in controlling graves diseases.

Hope I answered your query.
Let me know if there any clarification.
Regards
Dr.S.Senthilnathan


Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
Answered by
Dr.
Dr. Senthilnathan Subramanian

Ayurveda Specialist

Practicing since :2006

Answered : 1023 Questions

premium_optimized

The User accepted the expert's answer

Share on
Can over dosage of manasmitravatakam lead to blood in urine?

Brief Answer: I have not seen such side effects with this pill. Detailed Answer: Hi, Thanks for contacting us. 1. Hyperthyroidism may give you stress and anxiety even though you are in medication. 2. Manasamitra vatakam contains more than 73 drugs and main mineral ingredient is gold. It nuetralises the imbalanced tridosha. I haven't found this side effect (blood stained mucous while coughing) with this pill. 3. If you have a history of respiratory related problem like lower respiratory tract infection problems and chronic coughing, it explains blood while coughing. But if you are free from the mentioned respiratory condition and cough and blood stain occurred immediately after taking manasamitra, it is to be addressed. Better to decrease your dosage and have an opinion with your treating physician for other choice of drug. 4. More than that for your kind information, as your stress and anxiety is secondary to your graves diseases. So treat your hyperthyroidism properly. Through ayurveda we can manage graves disease. Hope I answered your query Regards Dr.S.Senthilnathan